×

Found 1,382 Documents (Results 1–100)

A calculus for non-smooth shape optimization with applications to geometric inverse problems. (English) Zbl 07620448

Hintermüller, Michael (ed.) et al., Non-smooth and complementarity-based distributed parameter systems. Simulation and hierarchical optimization. Cham: Birkhäuser. ISNM, Int. Ser. Numer. Math. 172, 101-120 (2022).
MSC:  49Q10 49N45
PDFBibTeX XMLCite
Full Text: DOI

On the homogenization of an optimal control problem in a domain perforated by holes of critical size and arbitrary shape. (English. Russian original) Zbl 1491.35019

Dokl. Math. 105, No. 1, 6-13 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 502, 11-18 (2022).
MSC:  35B27 35J25 35Q93
PDFBibTeX XMLCite
Full Text: DOI

Numerical issues and turnpike phenomenon in optimal shape design. (English) Zbl 1487.49050

Herzog, Roland (ed.) et al., Optimization and control for partial differential equations. Uncertainty quantification, open and closed-loop control, and shape optimization. Berlin: De Gruyter. Radon Ser. Comput. Appl. Math. 29, 343-366 (2022).
MSC:  49Q10 49M41
PDFBibTeX XMLCite
Full Text: DOI

Optimal control of partial differential equations. Analysis, approximation, and applications. (English) Zbl 1483.49001

Applied Mathematical Sciences 207. Cham: Springer (ISBN 978-3-030-77225-3/hbk; 978-3-030-77226-0/ebook). xvii, 498 p. (2021).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software